Long term effect of Wind-eze

Hi

I’ve been taking Wind-eze for bloating but have been having to take the maximum dose (2 tablets 4 times a day) to notice an effect. When my doctor prescribed it for me he said that I may just have to take it for a while and then “things would settle down”.

I just wondered if anybody had been taking Wind-eze and been able to lower the dose or come of it after a while?

Thanks

Last edited by

2 Replies

oldestnewest
  • Hi IvanaT, I take Wind-eze when my symptons are particularly bad but do not take it on a regular basis; my doctor has never prescribed it for me, I just chose to take it as they worked better than what my doctor has given me (Colofac). I haven't been to the doctor for a very long time now but have to say that my symptons are getting worse so I need to get myself into gear and take head of the book I purchased by Patsy Castos 'IBS Free at Last'. I have found the book difficult to understand but will have to write myself a list of foods and then start shopping. Best of luck to you.

  • Thank you Crazyfitness, that’s interesting to hear as my GP said Wind-eze would take a few days to work, which it did in my case. Good luck with your book!

    Would be good to hear other people’s experience of using Wind-eze so I could try and gauge if and when to try and decrease the dose.

You may also like...